Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 353547, 6 pages
Research Article

An Expansion Theorem Involving H-Function of Several Complex Variables

Department of Mathematics and Computer Science, University of Quebec at Chicoutimi, Chicoutimi, QC, Canada G7H 2B1

Received 14 August 2012; Accepted 12 November 2012

Academic Editor: Julien Salomon

Copyright © 2013 Sébastien Gaboury and Richard Tremblay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sébastien Gaboury and Richard Tremblay, “An Expansion Theorem Involving H-Function of Several Complex Variables,” International Journal of Analysis, vol. 2013, Article ID 353547, 6 pages, 2013. doi:10.1155/2013/353547